# SDR CA190729007

- Difficulty date: July 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 10,761 hours
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 1803B000002
- Condition: Failed
- Location: Cabn Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL350 RECEIVED PACK 1 AND 2 ECAM MESSAGE. INITIATED RAPID DESCENT, DECLARED PAN PAN AND DIVERTED.CABIN O2 MASKS DID NOT DEPLOY.   RESOLUTION REPLACED PAC #1 COMPRESSOR OUTLET TEMP SENSOR IAW A321 AMM TASK 21-61-11-000-001-A AND TASK 21-61-11-400-001-A.OPS CHKS SERVICEABLE. (TC# 20190729007)
